# SDR ASAA1047444

- Difficulty date: January 22, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- Aircraft time: 41,633 hours, 23,031 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 654681025
- Condition: Dented
- Location: Midflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT I/B MID FLAP TRAILING EDGE WEDGE LOWER SKIN HAS A CLUSTER OF DENTS OUT OF LIMITS.  REMOVED CORROSION, FABBED REPAIR PARTS AND INSTALLED.
